CureZone   Log On   Join
side effect of mirena?
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


More
dimples2005_26 Views: 1,054
Published: 14 years ago
 

side effect of mirena?


I had the mirena inserted about a year and a half ago. I stopped having a period back in Feb. I have had spotting after sex which my doctor said was normal but other than that I have had no bleeding. Yesterday I started spotting and I have not had sex in a couple of days. Is this just another normal side effect or is this something I should really be concerned about. I can not get thru to my doctor because she is over booked with appointments and can't even get a call back so should I push to get in to se her or could this wait until shes free?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.719 sec, (1)